Shop for OTC Vitamins, OTC Medicines, Beauty Cosmetics and Baby Needs.

View Your Cart:    |    Checkout  |    Catalog
McAfee SECURE sites help keep you safe from identity theft, credit card fraud, spyware, spam, viruses and online scams
Order by Phone
1-718-204-7211
  • Shop By Brand
  • Alphabet-Brand-A
  • Alphabet-Brand-B
  • Alphabet-Brand-C
  • Alphabet-Brand-D
  • Alphabet-Brand-E
  • Alphabet-Brand-F
  • Alphabet-Brand-G
  • Alphabet-Brand-H
  • Alphabet-Brand-I
  • Alphabet-Brand-J
  • Alphabet-Brand-K
  • Alphabet-Brand-L
  • Alphabet-Brand-M
  • Alphabet-Brand-N
  • Alphabet-Brand-O
  • Alphabet-Brand-P
  • Alphabet-Brand-Q
  • Alphabet-Brand-R
  • Alphabet-Brand-S
  • Alphabet-Brand-T
  • Alphabet-Brand-U
  • Alphabet-Brand-V
  • Alphabet-Brand-W
  • Alphabet-Brand-X
  • Alphabet-Brand-Y
  • Alphabet-Brand-Z
  • Shop-Other-Brands
Home > All OTC Medicines > Pain and Fever > Migraine Medicine >
Excedrin Migraine Pain Reliever/Pain Reliever Aid Caplets, Pain and Fever

Excedrin Pain Relievers More items by this brand

Reward Points on this item:16  ?


Need Help? 800-361-2028

Excedrin Migraine Pain Reliever/Pain Reliever Aid Caplets - 200 ea

Effective relief with just one dose.
Share Your Review: Write a review
Retail: $20.25 Our Price:$16.07 You Save: $4.18 (20.6%)
    Availability: Out of Stock

    Visit this page often to view the stock update.
    • UPC: 300672039927
    • Safe and effective
    • Aspirin and caffeine
    MANUFACTURER: CLOROX-FIRST BRANDS CORP.
    Excedrin Migraine Pain Reliever/Pain Reliever Aid Caplets
    • Safe and effective
    • Aspirin and caffeine
    • Safe and effective
    • Acetaminophen Aspirin and caffeine
    • Effective relief with just one dose.

    Active Ingredients

    Acetaminophen (250 mg), Aspirin (NSAID Nonsteroidal Anti-Inflammatory Drug) - 250 mg (Pain Reliever), Caffeine (65mg) (Pain Reliever Aid)

    Inactive Ingredients

    Benzoic Acid, Copernicia Cerifera (Carnauba) Wax, FDand C Blue 1 (CI 42090), Hydroxypropyl Cellulose, Hypromellose, Light Mineral Oil, Microcrystalline Cellulose, Polysorbate 20, Povidone, Propylene Glycol, Simethicone Emulsion, Sorbitan Monolaurate, Stearic Acid, Titanium Dioxide

    • Do not use more than directed
    • Adults: Take 2 caplets with a glass of water
    • If symptoms persist or worsen, ask your doctor
    • Do not take more than 2 caplets in 24 hours, unless directed by a doctor
    • Under 18 years of age: Ask a doctor.
    • Store at 20°-25°C (68°-77°F).

    Reyes syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: Hives , Facial swelling, Asthma (wheezing), Shock

    Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take : More than 2 caplets in 24 hours, which is the maximum daily amount, With other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product

    Stomach bleeding warning: This product contains and NSAID, which may cause severe stomach bleeding. The chance is higher if you: Are age 60 or older, Have had stomach ulcers or bleeding problems, Take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), Have 3 or more alcoholic drinks every day while using this product, Take more or for a longer time than directed

    Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat. Do not use

    If you have ever had an allergic reaction to any other pain reliever/fever reducerWith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist

    Ask a doctor or pharmacist before use if you are: Taking a prescription drug for: Anticoagulation (thinning of the blood), Diabetes, Gout, Arthritis, Under a doctor's care for any serious, Taking any other drug, Taking any other product that contains aspirin, acetaminophen, or any other pain reliever/fever reducer.

    Please read all label information carefully on delivery and prior to use.

    Shipping Weight : 0.80 lb
    Product Reviews
    Safe Secure Shopping
    Official PayPal Seal
    myotcstore is an Upfront Merchant on TheFind. Click for info.
    Mailing List:
    Read Your Store Reviews
    call Us
    Product descriptions and images presented on the site are for representational use only and do not constitute or substitute for medical information from your health care or medical professional. Information on this site is provided for informational purposes only. You should read carefully all on correct product packaging and follow the instructions. If you have or suspect that you have a medical problem, promptly contact your health care provider. Information and statements regarding dietary supplements on this site have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure, or prevent any disease and may be for commercial. Image shown for reference only. Actual item you recieve may differ from shown.
    Copyright © 2007-2014. All Rights Reserved by myotcstore.com Terms & Conditions